# SDR DALA2022090205901

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 MIGRATED BUSHING ON LH PYLON FITTING (UPPER LINK FWD END) AT NAC STA 163. CORRECTIVE ACTION: SUMMARY OF NRC 00444: BUSHINGS ON LH PYLON FITTING (UPPER LINK FWD END) AT NAC STA 163 ( ENG 1) WERE REPLACED PER B757-200 SRM. (2388595)
